Kvantovaya Elektronika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Kvantovaya Elektronika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kvantovaya Elektronika, 2000, Volume 30, Number 11, Pages 1009–1013 (Mi qe1853)  

Nonlinear optical phenomena

Conservation of the angular momentum for multidimensional optical solitons

A. S. Desyatnikov, A. I. Maimistov

Moscow Engineering Physics Institute (State University)

Abstract: Analytic expressions are obtained for spin and orbital moments of multidimensional optical solitons — two-dimensional beams and three-dimensional light bullets. It is shown that for given directions of the incidence of light bullets, the time delay in the pulse sequence determines the direction and value of the orbital moment, and can be used as a parameter to control the structure appearing during the mutual capture.

Full text: PDF file (147 kB)

English version:
Quantum Electronics, 2000, 30:11, 1009–1013

Bibliographic databases:

PACS: 42.65.Tg, 42.70.Nq
Received: 13.03.2000

Citation: A. S. Desyatnikov, A. I. Maimistov, “Conservation of the angular momentum for multidimensional optical solitons”, Kvantovaya Elektronika, 30:11 (2000), 1009–1013 [Quantum Electron., 30:11 (2000), 1009–1013]

Linking options:
  • http://mi.mathnet.ru/eng/qe1853
  • http://mi.mathnet.ru/eng/qe/v30/i11/p1009

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Квантовая электроника Quantum Electronics
    Number of views:
    This page:125
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022